MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410140-J
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Failure of Implant (1924); Ischemia (1942); Occlusion (1984); Pain (1994)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system (one (1) main body and two (2) limb extensions) to treat an abdominal aortic aneurysm (aaa).Approximately eleven (11) months post initial procedure the patient presented at the er with a sore leg, proximal limb occlusion was identified.Reportedly, the physician treated the patient with placement of bilateral balloon expandable stents successfully regaining flow.Patient tolerated procedure well and was released home one day post intervention.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows an occlusion within device (limb), urgent presentation and secondary endovascular procedure events are confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.Procedure related harms identified were left lower leg ischemia.During the investigation and with the information available, endologix found no evidence to suggest the device was used off-label.The final patient status was reported as being stable post the secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10702111
Report Number3008011247-2020-00115
Device Sequence Number3059284
Product Code MIH
UDI-Device IdentifierM701TVIL1410140J1
UDI-Public+M701TVIL1410140J1/$$3220405FS04021917F
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2022
Device Model NumberTV-IL1410140-J
Device Catalogue NumberTV-IL1410140-J
Device Lot NumberFS040219-17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS011819-33); OVATION IX MAIN BODY (LN FS072919-05); OVATION PRIME FILL POLYMER (LN FF072919-01)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR